首页    期刊浏览 2025年02月22日 星期六
登录注册

文章基本信息

  • 标题:Estimation for Stochastic Damping Hamiltonian Systems under partial observation: II. Drift term
  • 本地全文:下载
  • 作者:P. Cattiaux ; J. León ; C. Prieur
  • 期刊名称:Latin American Journal of Probability and Mathematical Statistics
  • 电子版ISSN:1980-0436
  • 出版年度:2014
  • 卷号:XI
  • 页码:359-384
  • 出版社:Instituto Nacional De Matemática Pura E Aplicada
  • 摘要:This paper is the second part of our study started with Cattiaux et al.(2014). For some ergodic hamiltonian systems we obtained a central limit theoremfor a non-parametric estimator of the invariant density, under partial observation(only the positions are observed). Here we obtain similarly a central limit theoremfor a non-parametric estimator of the drift term. This theorem relies on the previousresult for the invariant density.
  • 关键词:Hypoelliptic diffusion; Nonparametric drift estimation; Partial obser-;vations; High frequency estimation.
国家哲学社会科学文献中心版权所有